People At This House Randomly Began Having Hallucinations At The Same Time

media.galaxant.com_000_482_564_690x252-1477003657

Something seriously strange is going on in Oregon.

On October 12, things quickly became very bizarre in Coos County when an assisted-living caregiver called 9-1-1 and told an operator that seven or eight people were trying to pull the roof off of her car. But when police from the Coos County Sheriff’s Office drove to her location in North Bend, they didn’t find anything out of the ordinary.

It only gets weirder from there.

Hours later, the woman called the police again, claiming that the same thing was happening. They knew something wasn’t right, so two deputies were sent to take the caregiver to a hospital, believing that she was having some sort of mental breakdown.

However, the deputies began feeling strange shortly after their arrival. They became nauseous, oddly euphoric, and even suffered from hallucinations. The elderly woman whom the caretaker was looking after also started hallucinating and acting erratically.

However, the deputies began feeling strange shortly after their arrival.  They became nauseous, oddly euphoric, and even suffered from hallucinations. The elderly woman whom the caretaker was looking after also started hallucinating and acting erratically.

iStock

It was then that the deputies realized something had to be affecting all
of them. They called in a hazmat team to check the house, but they
found no source of contamination.

It was then that the deputies realized something had to be affecting all
 of them.  They called in a hazmat team to check the house, but they 
found no source of contamination.

Pixabay

All four of the affected people were taken to the Bay Area Hospital, where they were placed under quarantine until the cause could be determined. Unfortunately, one hospital worker began hallucinating as well after coming in contact with the caregiver.

Police thought that the hallucinations were brought on by exposure to the fentanyl patches that the elderly woman had been wearing, as fentanyl is a powerful narcotic that can cause similar symptoms.

However, Sergeant Pat Downing later said, “Initial investigations believed that a medication used in patch form
may have been the source. Investigation has found that all those patches
and potential medications that may have caused the symptoms have been
accounted for. No source of the contamination
has been found. The vehicles, equipment and uniforms have been checked
with no contaminates identified or located on or about them.”

Read More: This Man Helped Catch A Serial Killer Over 30 Years Ago, But He Sometimes Regretted It

All of the affected individuals have been treated and released from the hospital, but the illness still hasn’t been identified. It’s very possible that the phenomenon was a case of mass hysteria, but nobody knows for sure at this point.

(via Mysterious Universe)

I really have no idea what to think about this. Let’s just hope the occurrence was an isolated incident and that it doesn’t spread anywhere near us.

Comments

comments

Written By
More from

He Cut Up A Banana And Put The Pieces In A Water Bottle — Here’s The Genius Reason

Flies are probably my number one annoyance come summertime. While I could...
Read More